# SDR 02035638

- Difficulty date: February 4, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N638BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7311
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During maintenance inspection, it was discovered that the aft emergency flood light was inoperative.  Maintenance personnel removed and replaced the lamp in the aft emergency flood light.  An operational check was satisfactory and the aircraft was returned to service.
